# SDR USAA950406

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 693732551
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1157 - CAPTAIN'S FLIGHT INSTRUMENTS, AIRSPEED, ALTIMETER FAILED AND GPWS WARNING CAME ON.  FLIGHT RETURNED TO CLT WHERE AN OVERWEIGHT LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ADC.  OPS CHECK OK.  PERFORMED OVERWEIGHT LANDING INSPECTION, CHECKS OK.  (Z)
